It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Accutane
Jun 7, 2001
hey, lyn! i, also, have been on acutane for approx a month and a half......beginning just two days after taking it, my skin began breaking out horribly...forreal, i've never experienced such a feeling of ugliness and just general shame.....it has really begun to clear up recently (as of the past 2 weeks), but the redness persists....one of my best friends was on acutane about 6 months ago, and her face was craaaaazy red the entire time, but she didn't wear make-up to conceal anything. basically, acutane causes forced exfoliation of the skin, and the new, soft layers underneath are prolly very sensitive and tender....what type of soap are you using? cetaphil and purpose are very gentle cleansers that moisturize the skin and are recommended by most dermatologists.....the type of cleanser you're using may be irritating your skin, as well.....really, i don't know what i'm talking about, and am not sure if i have even ANSWERED your question.....but i truly hope the acutane works wonders for you, cos acne destroys lives, and that's not a good thing; now is it? anywhoo, have a most excellent day and best of luck!! abs





All times are GMT -7. The time now is 07:50 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!